Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Epilex for epilepsy. Why does patient become unconscious and cannot talk?

hi, my father in law is suffering from epilepsy since last year july 2nd and consuming epilex chrono 300 mg per day, he has seizure once and recently has developed binswanger s disease, has to take 1000 mg cpilex chrono daily since last 20 days. he is in hospital, but doctor cannot judge the actual disease to why he becomes unconscious sometimes to the extent he cannot talk. please suggest
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
dear sir probably the symptoms are not epileptic seizure.Bitswanger is a neurodegenerative desease and the patient should be treated with neuroprotective drugs such as piracetam and if they are not effective memantine and antidepressant drugs should be started.Wish you all the best
Answered: Sun, 8 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor